Herbal medicines and postoperative haemorrhage

@article{Jayasekera2005HerbalMA,
  title={Herbal medicines and postoperative haemorrhage},
  author={N. Jayasekera and A. Moghal and F. Kashif and L. Karalliedde},
  journal={Anaesthesia},
  year={2005},
  volume={60}
}
A 65-year-old man with gross osteoarthritis of the left hip was prepared for elective total hip arthroplasty. He had a history of chronic obstructive pulmonary disease, early Alzheimer’s dementia and adenocarcinoma of the prostate. He was on oral diclofenac sodium, intramuscular goserelin acetate and a brown liquid herbal medicine (one tablespoon twice a day). At pre-operative assessment the patient was advised to discontinue the herbal and non-steroidal anti-inflammatory medicine 2 weeks prior… Expand

Topics from this paper

Potential interaction of Ginkgo biloba leaf with antiplatelet or anticoagulant drugs: what is the evidence?
  • K. Bone
  • Medicine
  • Molecular nutrition & food research
  • 2008
Dietary supplement interactions with medications used commonly in dentistry.
...
1
2
3
...

References

SHOWING 1-10 OF 17 REFERENCES
Bleeding complications precipitated by unrecognized Gingko biloba use after liver transplantation
Subarachnoid haemorrhage associated with Ginkgo biloba
Retrobulbar haemorrhage associated with chronic Gingko biloba ingestion
Safety issues in herbal medicine: implications for the health professions
The LMA 'ProSeal'--a laryngeal mask with an oesophageal vent.
Correct fixation of LMA ProSeal™
...
1
2
...